# SDR REXA2024103001248

- Difficulty date: February 5, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034096971
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CAP ANGLE AT 280 FLOOR BEAM IS CORRODED. UPON FURTHER INVESTIGATION, FOUND FS 280, LH CAP ANGLE TO BE FREE OF CORROSION. FOUND 2EA RIVETS ON LH CAP ANGLE TO BE CORRODED. REMOVED AND REPLACED 2EA RIVETS IAW CRJ 900 SRM 51-42-13-001-001-A01.
